# SDR UALA2011062403104

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 31,332 hours, 13,846 cycles
- Engine: Iae V2527A5
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Worn
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 SPOILER HINGE BEARINGS HAS EXCESSIVE RADIAL PLAY.  REMOVED SPOILER NR 2, REPLACED HINGE BEARINGS AND REINSTALLED NR 2 SPOILER PER MM.
